# SDR CALA0000586

- Difficulty date: April 29, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N17087
- Make and model: Doug DC-10-30
- Aircraft serial: 47928
- Aircraft time: 103,244 hours, 22,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AJC7123501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD STAB BAY LONGERON L5 CRACKED AT Y2014 APPROXIMATELY 3 INCHES FORWARD (3).  REPAIRED LONGERON PER SRM 51-42-00.
